RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 1, Pages 187–213 (Mi izv1553)  

This article is cited in 3 scientific papers (total in 3 papers)

On minimal volumes of topological globally minimal surfaces in cobordisms

A. T. Fomenko


Abstract: This paper obtains a universal lower bound on the volumes of globally minimal surfaces of arbitrary codimension in cobordisms. The bound is exact in the sense that there are abundant series of minimal surfaces for which the bound becomes an equality.
Bibliography: 11 titles.

Full text: PDF file (2648 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:1, 163–183

Bibliographic databases:

Document Type: Article
UDC: 519.3+513.834
MSC: Primary 53A10; Secondary 49F10, 55N22
Received: 25.12.1979

Citation: A. T. Fomenko, “On minimal volumes of topological globally minimal surfaces in cobordisms”, Izv. Akad. Nauk SSSR Ser. Mat., 45:1 (1981), 187–213; Math. USSR-Izv., 18:1 (1982), 163–183

Citation in format AMSBIB
\Bibitem{Fom81}
\by A.~T.~Fomenko
\paper On~minimal volumes of topological globally minimal surfaces in cobordisms
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 1
\pages 187--213
\mathnet{http://mi.mathnet.ru/izv1553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=607582}
\zmath{https://zbmath.org/?q=an:0484.49029|0473.49030}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 1
\pages 163--183
\crossref{https://doi.org/10.1070/IM1982v018n01ABEH001378}


Linking options:
  • http://mi.mathnet.ru/eng/izv1553
  • http://mi.mathnet.ru/eng/izv/v45/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Fomenko, “Multi-dimensional variational methods in the topology of extremals”, Russian Math. Surveys, 36:6 (1981), 127–165  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. O. Ivanov, A. A. Tuzhilin, “One-dimensional Gromov minimal filling problem”, Sb. Math., 203:5 (2012), 677–726  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. Yu. Eremin, “A formula for the weight of a minimal filling of a finite metric space”, Sb. Math., 204:9 (2013), 1285–1306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:188
    Full text:55
    References:33
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019